# SDR HYIA20151203001

- Difficulty date: November 23, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N520BN
- Make and model: Bnorm BN2B20
- Aircraft serial: 2240
- Aircraft time: 12,367 hours, 26,432 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 46169
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND ON THE LT MLG AXLE.  THE PART WAS REMOVED & SENT FOR NDT INSPECTION, WHERE THE CRACK WAS CONFIRMED.
